# SDR IPXA11M70193

- Difficulty date: September 26, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74131
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING UPPER T/E FILLER STRIP BULGING AT XORS 1042.  REPAIRED CORROSION ON UPPER AFT FLANGE OF RT WING REAR SPAR BETWEEN XORS 1030-1042 IAW STA SA EA 011-5710-01-A3537 REV IR & EO MD11- 5710-44978-A.
